The Corestriction of Algebraic Structures.
Inventiones mathematicae, Tome 11 (1970), pp. 73-98
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{IM_1970__11_142046,
author = {C. Riehm},
title = {The {Corestriction} of {Algebraic} {Structures.}},
journal = {Inventiones mathematicae},
pages = {73--98},
year = {1970},
volume = {11},
zbl = {0199.34904},
url = {http://geodesic.mathdoc.fr/item/IM_1970__11_142046/}
}
C. Riehm. The Corestriction of Algebraic Structures.. Inventiones mathematicae, Tome 11 (1970), pp. 73-98. http://geodesic.mathdoc.fr/item/IM_1970__11_142046/